# SDR AALA20120418002

- Difficulty date: April 17, 2012
- Submitted: April 20, 2012
- Operation: Air carrier
- Aircraft: N645AA
- Make and model: Boeing 757223
- Aircraft serial: 24603
- Aircraft time: 65,714 hours, 22,662 cycles
- System (JASC): 7900 · Engine Oil System (Airframe Furnished)
- Part: Plug
- Condition: Defective
- Location: Oil System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: E, A

## Discrepancy

PLS - INFLIGHT STT-MIA.  CREW REPORTED LEFT ENGINE OIL QUANTITY AND PRESSURE LOSS.  LEFT ENGINE WAS SHUTDOWN (SINGLE ENGINE TIME 25 MINS).  EMERGENCY DECLARED FLIGHT DIVERTED PLS LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  AIRCRAFT FERRIED TO MIA.  REPLACED CORE PLUG ON BOTTOM OF HORIZONTAL STABILIZER BUTTOCK LINE.
